# SDR USAA2012051800001

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 88,311 hours, 15,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT O/H EMERGENCY EXIT IDENTIFIER LIGHT WILL NOT ILLUMINATE WHEN COCKPIT LIGHT SWITCH IS SELECTED "ON".  REMOVED AND REPLACED COCKPIT EXIT IDENTIFIER SIGN.  OPERATIONALLY CHECKS NORMAL.  OK FOR SERVICE.
